# SDR SWIA202305250001

- Difficulty date: May 1, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 21,056 hours, 11,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT INBOARD SEAT TRACK FR 74 - 84 SEGMENT HAS GOUGING AND CORROSION AT FR 74, 75, 76, 77, 78, 79, 80, 81, 82, AND 83.     (C-CHECK RO 5/21/2023)    REMOVED AND REPLACED LH INBOARD SEAT TRACK FR 74-84, REF EMB 175 SRM 51-40-08. PART REPLACED WITH NEW OEM PART. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE.
